# SDR HALA9800117

- Difficulty date: May 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N672MC
- Make and model: Doug DC-9-51
- Aircraft serial: 47661
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bracket
- Condition: Out Of Adjust
- Location: Nlg
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

SBA - TEST FLIGHT - (LOG PAGE 18N00688).  NLG UNSAFE LIGHT STAYS ON WITH GEAR RETRACTED.  ADJUSTED NOSE LANDING GEAR POSITION INDICATION BRACKETS AND TESTED GOOD IAW MM 32-60-0, PAGE 201 TO PAGE 203.  (X)
